# SDR 97ZZZM400

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 3431 · Localizer/VOR System
- Part: Nav System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NAV AND TACAN INOP, NR 2 OK.  RE-RACKED NR 1 LEDEX RELAY, COMPLIED WITH 4OIL RAMP TEST OF NR 1 NAV SYSTEM.  NO DEFECTS NOTED.  COMPLIED WITH SELF TEST OF NR 1 TACAN SYSTEM.  NO DEFECTS NOTED.  (M)
